1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Alfa
    TWO TEENS DIE AS RESULT OF DEADLY PILLS

    Two Timmins teenagers died within 12 hours of each other and the
    deaths are presumed to be casued by the ingestion of small red pills
    distributed throughout three high schools.

    Timmins Times -- Two Timmins teenagers died within 12 hours of each
    other and the deaths are presumed to be casued by the ingestion of
    small red pills distributed throughout three high schools.

    According to Inspector Michael McGinn of the Timmins Police the death
    of a 19 year-old male was reported at approximately 8:50 p.m. on
    Thursday evening and another death of a 17 year-old male at 7:45 a.m.
    on Friday, both in their separate residences.

    Both young adults attended Rolland Michener Secondary School and both
    initial reports indicated the possible ingestion of MS Contin, a
    prescription morphine drug, most commonly sold on the streets as Oxy
    or Oxy Contin.

    McGinn said they obtained a pill, which they are currently presuming
    the students had consumed.

    "This particular one (pill) is a high-dose of time-released morphine,"
    he explained. "We are speculating at this point that they either
    didn't get the high they had anticipated and consumed additional
    quantities, or they consumed it with other intoxicants that didn't
    interact."

    A post-mortem examination is being done, and Timmins Police are also
    waiting on toxicology results to confirm the exact cause of death.

    The pill is currently assumed to be in circulation at RMSS, Ecole
    publique Renaissance, and another undetermined high school.

    All secondary schools and school boards have been sent information,
    including a photo of the drug, and have been asked to advise their
    students of the effects.

    McGinn advised The Times that they have already spoken to some of the
    young men's contacts, and the Timmins Police are currently beginning a
    criminal investigation. There is no current information available on
    how or from who the young men purchased the drugs.

    McGinn said the drug officers are familiar with the drug and are aware
    that it is being distributed and in all likelihood, the dealers and
    consumers don't know what the true effects of this drug are. They will
    be getting in touch with the deceased's initial acquaintances and
    friends in hope of acquiring additional information.

    The police's initial concern is public safety and they ask that anyone
    in possession of this drug do not consume it and turn it into police.
    Should someone crush or chew the tablets, a dangerously large amount
    of morphine could enter the
    bloodstream at once.

Comments

  1. Lynchx
    thats why I dont mess with op8ts, Im always thinking im never gonna wake up from nodding out.
  2. nosociety
    thats kinda creepy to think about

    ive gotten things before that i reacted to much differently than expected

    i dont like the thought that it could be something that could kill me with just one pill
  3. manda
    Yeah, that might take several oxy-contin.(A truckload?)
    I feel sorry for anyone to go out that like.His family could probably use our combined powers of positive thoguhts and prayers.
  4. serotonin
    thats sad and unecessary. i feel so sorry and angry at the people responsible.
  5. WhiteRyan
    That Oxycontin and Percocet were amazing, but dangerous, but very euphoric. Gotta take it slow if your gonna do it. I would suggest not to snort Oxycontin too.


    And does anyone know exactly what mg the big yellow percocets are ????
  6. BA
  7. WhiteRyan
    green, oxycontin, circle ?


    yellow, percocet, BIG oval?
  8. P!MPJU!C3
    Its very said what happend here. But the thing is that these kindah thing r reflected on all drug users when these
    two just had been rather stupid. Taking that its true they took other things and used higher quantities than is normal. Thats a real beginners mistake.
  9. Ximot
    stupid, yes. not that young, really.

    maybe it's just darwinism at work. if you're dumb enough to waste your life like that, then that's what you get. why bother preserving those genes if they don't have the instinct of self-preservation?

    thing is, I myself would have been stupid enough to do what they did when I was their age. I was just always very lucky. I'd drink loads of beer and smoke dope and then add paracetamol with salicylic acid, and codeine, and some painkiller drops that had some sort of morphine derivative in them that I'd found in my mum's medicine cabinet (for back pain & anxiety, or so it said), and I'd nodd... i guess if she'd had those red pills in the cabinet, I'd have taken them. Who knows if I was here now, writing this, over ten years later, if I had.

    Sad, really. What is needed is not tighter drug control but a grand-scale effort @ educating youth about drugs and finally be open about it proper. Let them know what's what and how much is too much and so on.
  10. P!MPJU!C3
    That is right Ximot,

    If we educate the unknowing @ highschools about drugs there will be a lot less accidents. Tell them everything, that when their @ a party theyll say:" Hmm, is this MDMA, safrole or chemical based?" They really need 2 know, theyre is just so much shit out their and authority has got 2 be realistic. Instead of saying:" This ur dad on drugs." they'll have 2 say:"Look, son, these are shrooms. Make sure u use them when feelin happy and to get out of the trip drink large quantities of milk. Dont eat more than one shroom in a period of 4 hours to avoid od'ing. If u od either tell a friend or call 911." U know all that bullshit. This will prevent a lot of shit from hapening.

    P!MPJU!c3
To make a comment simply sign up and become a member!